Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Random episo\des of weakness, shaky hands, tiredness, gets better on eating. Due to blood sugar?

Hi. I am a teenage girl (18 years old), and sometimes I will randomly get VERY weak, like I have no energy, my hands will get very shaky, i ll feel slightly tired, and I have a hard time focusing during these episodes. It only gets better if I eat food (even if I have just eaten or ate 30 mins to an hour before). So this makes me think that it is related to my blood sugar ... Thoughts?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

It may be related to sugar - but less likely in the absence of associated symptoms.

More often such a problem is seen is stress - it could be a Psychological problem (Bulimia)
See your GP or Internist - he will do a physical examination and order some basic laboratory work.
A Psychiatric referral may then be in order.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor